Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 66, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 1, 2011, 3:56 PM EDT for Bennington County, Windham County, Vermont. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 1, 2011, 4:44 PM EDT
- In force
- 48 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 125 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:15 PM EDT | HAIL 0.88 | Marlboro, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 10:02 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2410 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
177
WUUS51 KALY 011956
SVRALY
VTC003-025-012115-
/O.NEW.KALY.SV.W.0066.110601T1956Z-110601T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
356 PM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
* UNTIL 515 PM EDT
* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BENNINGTON...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STRATTON AND WILMINGTON BY 415 PM EDT...
WEST WARDSBORO BY 420 PM EDT...
NEWFANE AND TOWNSHEND BY 435 PM EDT...
BRATTLEBORO BY 440 PM EDT...
PUTNEY BY 445 PM EDT...
SAXTONS RIVER BY 450 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR NORTHERN CONNECTICUT AND WESTERN
MASSACHUSETTS AND EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4286 7255 4283 7279 4282 7315
4287 7323 4295 7326 4323 7243 4315 7245
4312 7243 4308 7243
TIME...MOT...LOC 1956Z 254DEG 31KT 4291 7310
$$
JPV/KGM2 follow-up statements
707
WWUS51 KALY 012022
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
422 PM EDT WED JUN 1 2011
VTC003-012032-
/O.CAN.KALY.SV.W.0066.000000T0000Z-110601T2115Z/
BENNINGTON VT-
422 PM EDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENNINGTON COUNTY IS
CANCELLED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR NORTHERN CONNECTICUT AND WESTERN
MASSACHUSETTS AND EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4286 7255 4283 7279 4283 7284
4292 7287 4306 7295 4316 7265 4315 7245
4313 7244 4310 7243 4308 7243
TIME...MOT...LOC 2022Z 267DEG 27KT 4289 7278
$$
VTC025-012115-
/O.CON.KALY.SV.W.0066.000000T0000Z-110601T2115Z/
WINDHAM VT-
422 PM EDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL WINDHAM COUNTY...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FOUR CORNERS...OR 11 MILES WEST OF BRATTLEBORO...MOVING
EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
AMES HILL...SOUTH NEWFANE AND WILLIAMSVILLE BY 430 PM EDT...
WILLIAMSVILLE STATION BY 435 PM EDT...
WEST DUMMERSTON...BRATTLEBORO...DUMMERSTON CENTER AND WEST
BRATTLEBORO BY 440 PM EDT...
EAST DUMMERSTON AND PUTNEY BY 445 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR NORTHERN CONNECTICUT AND WESTERN
MASSACHUSETTS AND EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4286 7255 4283 7279 4283 7284
4292 7287 4306 7295 4316 7265 4315 7245
4313 7244 4310 7243 4308 7243
TIME...MOT...LOC 2022Z 267DEG 27KT 4289 7278
$$
KGM063
WWUS51 KALY 012044
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EDT WED JUN 1 2011
VTC025-012054-
/O.CAN.KALY.SV.W.0066.000000T0000Z-110601T2115Z/
WINDHAM VT-
444 PM EDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WINDHAM COUNTY IS
CANCELLED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
WEDNESDAY AFTERNOON FOR NORTHERN CONNECTICUT AND WESTERN
MASSACHUSETTS AND EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
4290 7252 4286 7255 4283 7279 4283 7284
4292 7287 4306 7295 4316 7265 4315 7245
4313 7244 4310 7243 4308 7243
TIME...MOT...LOC 2044Z 267DEG 27KT 4289 7255
$$
JPV/KGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:42 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 1, 3:42 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 342 PM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. WITH THE PASSAGE OF THE FRONT...A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN TODAY'S...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SEVERE THUNDERSTORM WATCH #410 REMAINS IN EFFECT UNTIL 5 PM. THE FOLLOWING COUNTIES HAVE BEEN DROPPED FROM THE WATCH HERKIMER...HAMILTON...WARREN...FULTON AND MONTGOMERY COUNTIES. SEVERE THUNDERSTORMS HAVE BEEN MOVING ACROSS AREA TODAY. MAINLY LARGE HAIL HAS BEEN REPORTED. THE LARGEST HAIL REPORTED WAS THE SIZE OF BASEBALLS IN SHAFTSBURY IN BENNINGTON COUNTY VERMONT AT 307 PM. PLEASE REFER TO OUR PRELIMINARY LOCAL STORM REPORT PRODUCT (LSR). A SUMMARY LSR WILL BE ISSUED THIS EVENING. THE 16Z ALBANY SOUNDING INDICATED... SURFACE CAPE OF 3452 J/KG. MID-LEVEL LAPSE RATE OF 7.0 C/KM. FREEZING LEVEL OF 13634 FEET. WET-BULB ZERO HEIGHT OF 10500 FEET. STORM ECHO TOPS HAVE BEEN OF OVER 50,000 FEET TODAY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... WITH THE PASSAGE OF THE COLD FRONT A MUCH COOLER AIRMASS WILL BE USHERED IN. TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN TODAY. IT WILL FEEL EVEN COLDER AS WEST TO NORTHWEST WINDS WILL BE RATHER STRONG AND GUSTY. THERE WILL BE THE POSSIBILITY FOR FROST ACROSS A PORTION OF THE ADIRONDACKS AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S. TEMPERATURES WILL MODERATE TOWARD SEASONABLE LEVELS FOR FRIDAY AS RIDGING BUILDS IN. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HPC GUIDANCE. THE PERIOD WILL BE MARKED BY SEASONABLE TEMPERATURES AND NO MAJOR STORMINESS. LABRADOR TO MID-ATLANTIC HIGH PRESSURE WILL RELUCTANTLY GIVE WAY TO A WEAK WARM FRONT ON SUNDAY. THIS MOISTURE-STARVED SYSTEM WILL PROVIDE ONLY SLGT CHC POPS THROUGHOUT THE REGION FOR THE LATTER PART OF THE WEEKEND. ANOTHER WEAK HIGH FOLLOWED BY ANOTHER WEAK COLD FRONT WILL KEEP SLGT CHC POPS GOING THROUGH TUESDAY...WITH A BETTER CHANCE FOR SHOWERS TUESDAY NIGHT. THEN HIGH PRESSURE MOVES IN ONCE MORE. DIURNAL TEMPERATURE TRENDS ARE EXPECTED TO SHOW LITTLE CHANGE THROUGH THE PERIOD...WITH DAYTIME HIGHS MAINLY IN THE UPPER 60S AND THE 70S. A COUPLE OF 80 DEGREE READINGS MAY POP UP ACROSS THE LOWER MID HUDSON VALLEY ON SUNDAY. OVERNIGHT LOWS WILL BE IN THE UPPER 40S AND 50S. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A COLD FRONT IS MOVING EAST ACROSS THE REGION. TEMPERATURES BACK ACROSS WESTERN NEW YORK HAVE DROPPED INTO THE 70S IN THE WAKE OF THE BOUNDARY. STRONG TO SEVERE STORMS ARE OCCURRING ACROSS THE FORECAST AREA AT THIS TIME AND WILL CONTINUE THIS AFTERNOON. STORMS HAVE MISSED THE TAF SITES SO FAR. THE CONVECTION THREAT FOR KGFL APPEARS TO BE OVER WITH KALB CONTINUING FOR ANOTHER HOUR OR TWO. HAVE ADDRESSED THREAT AT KPOU WITH CB IN TAF. ONCE BOUNDARY PASSES A MUCH COOLER AIRMASS WILL BE USHERED IN ON WEST-NORTHWEST WINDS. BREEZY AND GUSTY SOUTH-SOUTHWESTERLY WINDS WILL SHIFT TO THE WEST- NORTHWEST WITH THE FRONTAL PASSAGE. WESTERLY WINDS WILL BE GUSTY INTO THIS EVENING THEN SHOULD WEAKEN FOR THE OVERNIGHT AND BECOME BRISK AND GUSTY THURSDAY MORNING. OUTLOOK... THU...VFR...WINDY. FRI-SAT...VFR...NO SIG WX. SUN-MON...VFR. SLIGHT CHC -SHRA/-TSRA. && .FIRE WEATHER... A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. WITH THE PASSAGE OF THE FRONT...A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN TODAY'S...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY. WEST TO NORTHWEST WILL BE RATHER STRONG GUSTY THURSDAY WITH GUSTS UP TO AROUND 35 MPH. THE WINDS WILL DIMINISH THURSDAY EVENING. RELATIVE HUMIDITIES WILL RECOVER TO 70 TO 96 PERCENT TONIGHT. MINIMUMS THURSDAY ARE EXPECTED TO BE FROM 35 TO 45 PERCENT WITH HIGHER VALUES OF 45 TO 55 PERCENT ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN GREEN MOUNTAINS. A RECOVER TO 80 TO 100 PERCENT IS EXPECTED THURSDAY NIGHT. && .HYDROLOGY... ONLY SOME MINOR URBAN FLOODING HAS BEEN REPORTED IN THE CITY OF PITTSFIELD. RAINFALL ESTIMATES FROM THE RADAR ARE CONTAMINATED WITH HAIL. LARGE HAIL HAS BEEN REPORTED WITH NUMEROUS STORMS. A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. A MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK IN THE WAKE OF THE BOUNDARY. ON THURSDAY THERE WILL BE A THREAT FOR SOME SHOWERS ACROSS THE SOUTHERN ADIRONDACKS OTHERWISE DRY WEATHER IS EXPECTED. THE SCHROON RIVER AT RIVERBANK WILL CONTINUE TO RECEDE. LAKE CHAMPLAIN ALSO CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS ON LAKE CHAMPLAIN. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...ELH AVIATION...IAA FIRE WEATHER...IAA HYDROLOGY...IAA
Hazardous weather outlook, Jun 1, 3:48 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 348 PM EDT WED JUN 1 2011 CTZ001-013-MAZ001-025-NYZ041-043-047>054-058>061-063>066-084- VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 348 PM EDT WED JUN 1 2011 ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...BERKSHIRES...LITHCFIELD COUNTY AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS IN EFFECT FOR THE FOLLOWING COUNTIES...IN NORTHWEST CONNECTICUT LITCHFIELD...IN WESTERN MASSACHUSETTS BERKSHIRE...IN SOUTHERN VERMONT BENNINGTON AND WINDHAM...AND IN EAST CENTRAL NEW YORK...ALBANY...COLUMBIA... DUTCHESS...GREENE...RENSSELAER...SARATOGA...SCHENECTADY... SCHOHARIE...ULSTER...AND WASHINGTON. NYZ032-033-042-083-021100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SOUTHEAST WARREN- 348 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN HERKIMER...HAMILTON AND WARREN COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED FROST IS POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S...IF THE THREAT OF FROST BECOMES MORE CERTAIN FROST ADVISORIES WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ038>040-082-021100- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN FULTON- 348 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 1, 3:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG SUNDERLAND 43.12N 73.11W
06/01/2011 BENNINGTON VT TRAINED SPOTTER
2 TREES DOWN
&&
TWASULALocal storm report, Jun 1, 3:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
348 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL SHAFTSBURY 43.00N 73.19W
06/01/2011 E1.00 INCH BENNINGTON VT TRAINED SPOTTER
&&
TWASULALocal storm report, Jun 1, 3:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
351 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL BECKET 42.33N 73.08W
06/01/2011 E1.50 INCH BERKSHIRE MA PUBLIC
&&
TWASULALocal storm report, Jun 1, 3:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
353 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL NEWFANE 42.99N 72.66W
06/01/2011 M1.75 INCH WINDHAM VT LAW ENFORCEMENT
MEASURED AT THE SHERRIFF DEPARTMENT.
&&
BGMLocal storm report, Jun 1, 3:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
354 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL HINSDALE 42.44N 73.13W
06/01/2011 E1.75 INCH BERKSHIRE MA PUBLIC
&&
TWASULALocal storm report, Jun 1, 3:56 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
356 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL PITTSFIELD 42.45N 73.26W
06/01/2011 E1.00 INCH BERKSHIRE MA PUBLIC
&&
TWASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 12:30 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 60 min |
| Jun 1, 12:48 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 57 min |
| Jun 1, 1:28 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 62 min |
| Jun 1, 2:13 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 77 min |
| Jun 1, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 47 min |
| Jun 1, 3:09 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 66 min |
| Jun 1, 5:01 PM EDT | Special Weather Statement | ALY | Windham | 44 min |
| Jun 1, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 57 min |
| Jun 1, 5:39 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 66 min |
| Jun 1, 6:45 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 33 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.